Hyperbolic Convolution Equation in the Beurling's Generalized Distribution Space
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 353-364
Dae Hyeon Pahk, Byung Keun Sohn
Yonsei University, Inje University
Abstract : We found the characterizations for convolution operators in the Beurling's generalized distribution space to be hyperbolic.
Keywords : hyperbolic convolution equation, Beurling's distribution
MSC numbers : 44A35, 46F10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd